# SDR JR2R20201008332

- Difficulty date: October 8, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 14,363 hours, 8,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Part time: 14,363 hours, 8,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER RT FLOOR SUPPORT SHEAR PLATE CORRODED.  REMOVED AND REPLACED SHEAR PLATE.
